Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 213, NWS St. Louis, MO

May 26, 2008Saint Charles County, Saint Louis County, City of Saint Louis, Missouri; Madison County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at May 26, 2008, 3:03 AM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri; Madison County, Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2008, 3:03 AM CDT (08:03 UTC)
Expired
May 26, 2008, 3:45 AM CDT
In force
42 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Madison County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 46 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 955 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
955 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 260803
SVRLSX
ILC119-MOC183-189-510-260845-
/O.NEW.KLSX.SV.W.0213.080526T0803Z-080526T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
303 AM CDT MON MAY 26 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
  NORTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
  NORTHERN ST. LOUIS CITY IN EAST CENTRAL MISSOURI
  WESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 345 AM CDT

* AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED NEAR MARYLAND HEIGHTS...AND MOVING NORTHEAST AT
  32 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WOODSON TERRACE...
  ST. ANN...
  ST. JOHN...
  OVERLAND...
  FERGUSON...
  KINLOCH...
  BERKELEY...
  COOL VALLEY...
  DELLWOOD...
  JENNINGS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3900 9001 3872 8987 3859 9056 3885 9045
TIME...MOT...LOC 0803Z 247DEG 28KT 3871 9043

$$

TRUETT
2 follow-up statements
000 
WWUS53 KLSX 260832
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
331 AM CDT MON MAY 26 2008

MOC510-260841-
/O.CAN.KLSX.SV.W.0213.000000T0000Z-080526T0845Z/
ST. LOUIS CITY MO-
331 AM CDT MON MAY 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ST. LOUIS CITY IS 
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING WILL REMAIN NORTH OF THE CITY.

LAT...LON 3900 9001 3882 8995 3875 9030 3887 9034
TIME...MOT...LOC 0831Z 247DEG 28KT 3881 9026

$$

ILC119-MOC183-189-260845-
/O.CON.KLSX.SV.W.0213.000000T0000Z-080526T0845Z/
MADISON IL-ST. LOUIS MO-ST. CHARLES MO-
331 AM CDT MON MAY 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR EASTERN ST. CHARLES...NORTHEASTERN ST. LOUIS AND
NORTHWESTERN MADISON COUNTIES...

AT 330 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR BLACK JACK...MOVING NORTHEAST AT 32 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...WEST
ALTON...WOOD RIVER...HARTFORD...ALTON AND ROXANA.

LAT...LON 3900 9001 3882 8995 3875 9030 3887 9034
TIME...MOT...LOC 0831Z 247DEG 28KT 3881 9026

$$

TRUETT
000 
WWUS53 KLSX 260846
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
346 AM CDT MON MAY 26 2008

ILC119-MOC183-189-260856-
/O.EXP.KLSX.SV.W.0213.000000T0000Z-080526T0845Z/
MADISON IL-ST. LOUIS MO-ST. CHARLES MO-
346 AM CDT MON MAY 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. 
CHARLES...NORTHEASTERN ST. LOUIS AND NORTHWESTERN MADISON COUNTIES 
EXPIRED AT 345 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

LAT...LON 3900 9001 3882 8995 3875 9030 3887 9034
TIME...MOT...LOC 0832Z 247DEG 28KT 3881 9032

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 11:30 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, May 25, 11:30 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1130 PM CDT SUN MAY 25 2008

.DISCUSSION...
/345 PM CDT SUN MAY 25 2008/

WILL BE ISSUING A FLASH FLOOD WATCH FOR NORTHEAST MISSOURI AND
WEST CENTRAL ILLINOIS UNTIL MIDDAY MONDAY. MOST OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS RECEIVED BETWEEN 1/2 AND 1 INCH
OF RAINFALL THIS MORNING...WITH LOCALLY HEAVIER AMOUNTS. THIS SAME
AREA WILL LIKELY SEE ADDITIONAL LOCALLY HEAVY RAINFALL TONIGHT
INTO TOMORROW MORNING AS 925-850MB MOISTURE CONVERGENCE AND
TRANSPORT INCREASES UNDER RIGHT ENTRANCE REGION OF UPPER JET. SVR
TSRA OVER PLAINS MAY ORGANIZE INTO AN MCS AND MOVE ACROSS NRN NO
LATE TONIGHT AND TOMORROW MORNING. PROPAGATION VECTORS SUGGEST THE
POTENTIAL THAT THE MCS MAY BACKBUILD OR BECOME QUASI-STATIONARY.
PRECIPTIABLE WATERS WILL BE NEAR 2 INCHES WHICH WILL INCREASE
RAINFALL EFFICIENCY OF STORMS. WATCH HAS BEEN ISSUED FOR THESE
CONDITIONS.

STRONG TO OCCASIONALLY SVR TSRA HAVE DEVELOPED THROUGHOUT TODAY
AS ATMOSPHERE IS BECOMING INCREASING UNSTABLE. SURFACE WARM FRONT
WAS LOCATED VERY CLOSE TO THE MISSISSIPPI RIVER AT 20Z. DEWPOINTS
TO THE WEST OF THE FRONT HAVE CLIMBED INTO LOWER TO MID 70S UNDER
7.5C/KM MID LEVEL LAPSE RATES. WARM FRONT AND VARIOUS OUTFLOW
BOUNDARIES LIE ACROSS THE REGION FROM ONGOING CONVECTION WILL ACT
AS FOCUSING MECHANISMS FOR CONTINUED TSRA THIS EVENING. GIVEN
MCAPES OF 2000 J/KG WEST OF THE FRONT AND DEEP LAYER SHEAR OF
35-50KTS...SEVERE TSRA DEVELOPMENT TO CONTINUE INTO THE EVENING
AND SEVERE TSRA WATCH WILL BE ISSUED SOON.

DID NOT MAKE TOO MUCH CHANGES OTHERWISE AS EARLY SUMMER AIRMASS
WILL BE REPLACED WITH BELOW NORMAL TEMPERATURES BEHIND FRONT BY
TUESDAY.

BRITT

&&

.AVIATION...
/1124 PM CDT SUN MAY 25 2008/
FOR THE 06Z TAFS...
THUNDERSTORMS HAVE CLEARED THE TAF SITES LATE THIS EVENING AND THE
SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR MOST OF THE AREA.
MORE SHOWERS AND THUNDERSTORMS WERE MOVING ACROSS NORTH MO.
SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS THE AREA ON MEMORIAL
DAY AS A COLD FRONT APPROACHES THE AREA FROM THE NORTHWEST.

TPS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR AUDRAIN-KNOX-
     LEWIS-MARION-MONROE-PIKE-RALLS-SHELBY.

IL...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR ADAMS IL-BROWN IL-
     PIKE IL.

&&

WFO LSX
Hazardous weather outlook, May 25, 4:43 PM CDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
443 PM CDT SUN MAY 25 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
443 PM CDT SUN MAY 25 2008

...FLASH FLOOD WATCH UNTIL 1 PM CDT MONDAY FOR NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS...

THIS HAZARDOUSWEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA WELL
INTO THE EVENING HOURS. THE PRIMARY THREATS WILL BE LARGE HAIL
UP TO THE SIZE OF GOLFBALLS AND DAMAGING THUNDERSTORM WIND GUSTS
OVER 60 MPH. ISOLATED TORNADOES ARE ALSO POSSBILE.

LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE TONIGHT ACROSS THE REGION.
THE MOST LIKELY LOCATION WILL BE ACROSS NORTHEAST MISSOURI AND WEST
CENTRAL ILLINOIS WHERE HEAVY RAINFALL MAY OCCUR OVER SATURATED SOILS
WHERE HEAVY RAINFALL OCCURRED LAST NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AREAWIDE ON
MEMORIAL DAY AND MONDAY NIGHT ALONG A SLOW MOVING FRONTAL SYSTEM
THAT WILL EXTEND ACROSS MISSOURI AND ILLINOIS. IT IS LIKELY A
CONVECTIVE SYSTEM WILL BE IMPACTING PARTS OF NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS MONDAY MORNING...AND ANOTHER CONVECTIVE
SYSTEM WILL FOLLOW MONDAY NIGHT FOR AREAS FURTHER SOUTH. GIVEN THE
HIGH MOISTURE CONTENT OF THE ATMOSPHERE...LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE DURING THIS TIME. THE CHANCE FOR
THUNDERSTORMS WILL CONTINUE ON TUESDAY.

THE CHANCE FOR THUNDERSTORMS WILL RETURN ON FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT...AND POSSIBLY AGAIN ON
MONDAY. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE ENCOURAGED TO
REPORT HEAVY RAINFALL AND ANY FLOODING TO THE NATIONAL WEATHER
SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

In the hours before

Local storm report, May 25, 11:44 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1144 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1135 PM     HAIL             SALEM                   38.63N  88.95W
05/25/2008  M0.88 INCH       MARION             IL   TRAINED SPOTTER

&&

CORRECTED EVENT TIME

EVENT NUMBER 00172

MILLER
Local storm report, May 26, 12:04 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CDT MON MAY 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1149 PM     FLASH FLOOD      BOULDER                 38.70N  89.22W
05/25/2008                   CLINTON            IL   LAW ENFORCEMENT

            HIGHWAY 3 CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER 00173

TILLY
Local storm report, May 26, 12:48 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1248 AM CDT MON MAY 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      MONTGOMERY CITY         38.98N  91.51W
05/26/2008                   MONTGOMERY         MO   LAW ENFORCEMENT

            WATER RESCUE ON HIGHWAY Y 2 MILES EAST OF HIGHWAY 19

&&

EVENT NUMBER 00174

TRUETT
Local storm report, May 26, 1:05 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
105 AM CDT MON MAY 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      2 NE FLINT HILL         38.87N  90.84W
05/25/2008                   ST. CHARLES        MO   LAW ENFORCEMENT

            WATER HAS RECEDED ON AREA ROADS...THOUGH WEST BOUND
            LANES OF HWY P NEAR BASTEAN ROAD HAS PARTIALLY COLLAPSED
            DUE TO EARLIER FLOODING.

&&

EVENT NUMBER 00175

BYRD
Local storm report, May 26, 1:11 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
111 AM CDT MON MAY 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0108 AM     FLASH FLOOD      JERSEYVILLE             39.12N  90.33W
05/26/2008                   JERSEY             IL   LAW ENFORCEMENT

            WATER STILL OVER NUMEROUS PRIMARY AND SECONDARY ROADS
            COUNTYWIDE...THOUGH NONE CLOSED AT THIS TIME.

&&

EVENT NUMBER 00176

BYRD
Local storm report, May 26, 1:16 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
116 AM CDT MON MAY 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      CARLINVILLE             39.28N  89.88W
05/26/2008                   MACOUPIN           IL   LAW ENFORCEMENT

            NUMEROUS ROADS HAVE WATER OVER THEM IN THE SOUTHERN
            HALF OF THE COUNTY.

&&

EVENT NUMBER 00178

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:18 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Warren57 min
May 25, 7:23 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike52 min
May 25, 7:38 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis52 min
May 25, 7:41 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Pike, Ralls49 min
May 25, 7:49 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Iron, Reynolds, Washington41 min
May 25, 8:26 PM CDTSevere Thunderstorm WarningLSXSaint Louis34 min
May 25, 8:30 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Iron, Reynolds, Washington45 min
May 25, 8:32 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery40 min
May 25, 8:56 PM CDTSevere Thunderstorm WarningLSXSaint Louis64 min
May 25, 8:58 PM CDTFlash Flood WarningLSXLincoln, Montgomery, Saint Charles, Warren4 hr
May 25, 9:03 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Washington42 min
May 25, 9:09 PM CDTFlash Flood WarningLSXSaint Charles4 hr
May 25, 9:09 PM CDTTornado WarningLSXWarren30 min
May 25, 9:57 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis48 min
May 25, 11:19 PM CDTRiver Flood WarningLSXLincoln22 hr
May 26, 12:59 AM CDTAreal Flood WarningLSXMontgomery, Saint Charles, Warren4 hr
May 26, 2:31 AM CDTSevere Thunderstorm WarningLSXGasconade, Montgomery, Osage44 min
May 26, 5:06 AM CDTAreal Flood WarningLSXMontgomery, Saint Charles, Warren20 hr
May 26, 5:18 AM CDTAreal Flood WarningLSXSaint Louis, City of Saint Louis6 hr
May 26, 12:08 PM CDTRiver Flood WarningLSXGasconade, Montgomery34 hr
May 26, 12:59 PM CDTRiver Flood WarningLSXLincoln48 hr
May 26, 12:59 PM CDTRiver Flood WarningLSXSaint Charles9 hr
May 26, 5:11 PM CDTRiver Flood WarningLSXJefferson, Saint Louis52 hr
May 25, 10:29 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Macoupin, Madison, Monroe, Montgomery and 3 more46 min
May 25, 11:37 PM CDTSevere Thunderstorm WarningLSXMarion23 min
May 25, 11:58 PM CDTFlash Flood WarningLSXBond, Clinton6 hr
May 26, 1:12 AM CDTAreal Flood WarningLSXGreene, Jersey, Macoupin, Madison, Montgomery4 hr
May 26, 6:02 AM CDTAreal Flood AdvisoryLSXBond, Clinton4 hr
May 26, 6:58 AM CDTFlash Flood WarningLSXSaint Clair4 hr
May 26, 7:13 AM CDTAreal Flood AdvisoryLSXClinton, Fayette, Greene, Macoupin, Marion, Montgomery and 1 more37 hr
May 26, 11:23 AM CDTAreal Flood WarningLSXMacoupin14 hr
May 26, 12:59 PM CDTRiver Flood WarningLSXRandolph7 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.